Please use this identifier to cite or link to this item:
Title: Irreducibility of fusion modules over twisted yangians at generic point
Authors: Mudrov, AI
Mudrov, AI
First Published: Apr-2007
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2007, 80 (1), pp. 1-17
DOI Link: 10.1007/s11005-007-0142-6
ISSN: 0377-9017
eISSN: 1573-0530
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.